# SDR DHL2007803545

- Difficulty date: June 14, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5653568501
- Condition: Delaminated
- Location: Fuselage
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT ADF SENSE ANTENNA SKIN DELAMINATED.  REMOVED AND REPLACED LT AFT ADF SENSE ANTENNA IAW SRM 51-3-0.
